# SDR SWAA2012043003533

- Difficulty date: April 13, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 50,118 hours, 40,171 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 807, RBL 3.  REPAIRED SHEAR TIE PER SRM.
